# SDR 2007FA0000812

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: General aviation
- Aircraft: N3053Q
- Make and model: Bell UH-1H
- Aircraft serial: 661104
- Aircraft time: 6,757 hours
- Engine: Lyc T53*
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Quill Assy
- Part number: 20401077503
- Condition: Worn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

QUILL INTERNAL SPLINES WORN AND DAMAGED IN QUILL TUBE CONTACT AREA
